# SDR DL72W982118

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2816W
- Make and model: Boeing 727247
- Aircraft serial: 20872
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 651821744
- Condition: Corroded
- Location: Bs 371
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE I/B FLANGE OF S3R AT FS 371 REQUIRING A SECTION OF STRINGER TO BE CUT OUT.  REPAIRED PER ERA 332244-14.
